# SDR SIMA200734603

- Difficulty date: December 9, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 7,336 hours, 6,741 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Transducer
- Part number: APS71000
- Part serial: 6921485
- Condition: Malfunctioned
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI ICE FAIL ON CLIMB-OUT.  ELECTED TO RETURN BACK TO ORD DUE TO WEATHER.  REPLACED NUMBER 2 PRESS TRANSDUCER IAW EMB 145 MM 30-11-11.  OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
